Translator Disclaimer
1 November 2001 Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials
Andrew Kresch, Harry Tamvakis
Duke Math. J. 110(2): 359-376 (1 November 2001). DOI: 10.1215/S0012-7094-01-11027-2

Abstract

We prove the arithmetic Hodge index and hard Lefschetz conjectures for the Grassmannian G(2,N) parametrizing lines in projective space, for the natural arithmetic Lefschetz operator defined via the Plücker embedding of G in projective space. The analysis of the Hodge index inequality involves estimates on values of certain Racah polynomials.

Citation

Download Citation

Andrew Kresch. Harry Tamvakis. "Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials." Duke Math. J. 110 (2) 359 - 376, 1 November 2001. https://doi.org/10.1215/S0012-7094-01-11027-2

Information

Published: 1 November 2001
First available in Project Euclid: 18 June 2004

zbMATH: 1072.14514
MathSciNet: MR1865245
Digital Object Identifier: 10.1215/S0012-7094-01-11027-2

Subjects:
Primary: 14G40
Secondary: 14C17, 14M15, 33C45

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.110 • No. 2 • 1 November 2001
Back to Top